MAUDE Adverse Event Report: STRAIGHT SMILE LLC Byte Retainer; Positioner, Tooth, Preformed

STRAIGHT SMILE LLC Byte Retainer; Positioner, Tooth, Preformed
Model Number BYTERetainerTray
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Tooth Fracture (2428)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient stated that they experienced a broken tooth and bite concerns due to byte retainer.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.

Brand Name
Byte Retainer
Common Device Name
Positioner, Tooth, Preformed
Manufacturer (Section D)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer (Section G)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50017628
Report Number3031789024-2026-02837
Device Sequence Number13145385
Product Code KMY
UDI-Device Identifier00850017524187
UDI-Public00850017524187
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBYTERetainerTray
Device Catalogue NumberPRS-0063
Device Lot NumberMD6731SMRT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale